# SDR DALA2021111607069

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 104,004 hours, 16,075 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 SLIDE INDICATOR LIGHT INOP OR DAMAGED, CORRECTIVE ACTION: ADJUSTED L1 DOOR ARM DISARM LEVER PER B767 AMM 52-11-02 CKS GOOD. (2018419)
